# SDR F3LA200200031

- Difficulty date: February 4, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 29,818 hours, 12,292 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 693866812
- Condition: Damaged
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED RT WING/BODY OVERHEAT LIGHT ILLUMINATED AND AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACARD THE RT PACK INOPERATIVE PER MEL 21-2 AND SUBSEQUENTLY REPLACED DAMAGED DUCT (APPROX 1.5 INCH DIAMETER HOLE WITH CRACKS) UPSTREAM OF THE RT PRIMARY HEAT EXCHANGER.  PERFORMED OPERATIONAL TEST AND SYSTEM CHECKED OKAY.
